MAUDE Adverse Event Report: ORTHOFIX SRL GBEAM; K-WIRE

ORTHOFIX SRL GBEAM; K-WIRE
Model Number 99-187287
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Information provided states that the k-wire torqued at the notch causing the wire to break during the subtalar fusion.The shorter end up to the notch of the guide wire is still located interior of the calcaneus in the patient.The patient is stable and the remainder of the device was discarded.

Brand Name
GBEAM
Common Device Name
K-WIRE
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni 9
37012 bussolengo (vr)
37012
IT  37012
MDR Report Key9475475
Report Number2183449-2019-00009
Device Sequence Number19506986
Product Code LXH
UDI-Device Identifier18053504360766
UDI-Public18053504360766
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/16/2019
Report Date (Section F) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number99-187287
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/19/2019
Event Location Hospital
Date Report to Manufacturer12/16/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight95